# SDR U30A200800003

- Difficulty date: January 29, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N266AV
- Make and model: Airbus A320-214
- Aircraft serial: 1152
- Aircraft time: 21,476 hours, 11,645 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000006
- Part serial: V9168
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 21,479 hours, 11,647 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, A

## Discrepancy

FLT 690 ORD-SRQ.  ON APPROACH, THE FLAPS JAMMED AT ZERO, AND THE SLATS EXTENDED NORMALLY.  CREW PERFORMED A GO-AROUND, AND DECIDED TO DIVERT TO PIE AND NOTIFIED ATC & DECLARED AN EMERGENCY AS A PRECAUTION.  THE APPROACH WAS COMMENCED, AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE C/W TSM 27-51-00-810-810 RESET BOTH SFCC'S AND NO FAULTS NOTED.  FLAP OP'S CHECKED OK, WITH NO DEFECTS NOTED.  FURTHER TROUBLESHOOTING FOUND LEFT FLAP DRIVE SYSTEM NEEDED RIGGING & MAINT.  C/W ADJUSTMENT OF LEFT FLAP DRIVE TORQUE TUBES & ADJUSTED RIGHT APPU 30CV TO NULL POSITION PER AMM 27-54-00.  ALSO FOUND FLAP TRACK NR 1 ACTUATOR HAD TORQUE LIMITER TRIPPED.  REMOVED AND REPLACED NR 1 FLAP TRACK ACTUATOR 6205CM PER AMM 27-54-49PB401 & OP'S CHECKED OK.
